# SDR 2007UALA05143

- Difficulty date: December 17, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 46,044 hours, 16,735 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAV + CARGO DETECTOR FAULT DISPLAYED ON ECAM WHEN RECALL CRG SMOKE TEST FAILS.  SDCU FAILURE.  REPLACED SDCU AND FWD PIT DETECTOR AS PRECAUTIONARY.
